# SDR CALA2014041790842

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 58,318 hours, 6,752 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FROM HANGAR WITH BCU 1 FAULT WITH ASSOCIATED EIU L MESSAGES.  REPLACED BCU 1 IAW AMM 24 -23-01, OPERATIONS CHECKED NORMAL.
